# SDR UPS97223173

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: HFAB51BE011
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, UPON REMOVAL OF MAIN CARGO DOOR RAIN DAM FOUND MAIN CARGO DOOR UPPER BEAM CORRODED.  REMOVED CORRODED PARTS AND INSTALLED NEW PARTS IAW SRM 51-30-2, 53-10-1.
